# SDR IXXA20241113003

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 113T220239
- Part serial: NSN
- Condition: Broken
- Location: Zone 500
- Part time: 90,278 hours, 15,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IB TRAILING EDGE FLAP SEAL RETAINER FOUND CRACKED. 8110-3 USED TO REPAIR AFTER FABRICATION AND CHEMICAL CONVERSION COATING, SINCE CHROME ACID ANODIZE CANNOT BE ACCOMPLISED.
